| Model Number |
QRP4 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A visual inspection found no fault to either the cable or the pump.Pump functionality tested with no fault found.Intermittent communication issues most likely due to liquid ingress, and therefore the pump was removed and replaced as a precautionary measure.
Event or Problem Description
Perfusionist reported that the pump would not stop when instructed via the knob or touchscreen.A back up was used to complete the case successfully.We consider inability to control a pump to be reportable, despite no harm to the patient involved.